RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 797–799 (Mi dan36640)  

THEORY OF ELASTICITY

Stability loss of a rod in longitudinal impact

V. I. Malyĭ, A. B. Efimov

All-Union Scientific Research Institute of Physical-Technical and Radiotechnical Measurements, Mendeleevo, Moscow region

Full text: PDF file (311 kB)

Bibliographic databases:

UDC: 539.30
Presented: С. А. Христианович
Received: 20.01.1971

Citation: V. I. Malyǐ, A. B. Efimov, “Stability loss of a rod in longitudinal impact”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 797–799

Citation in format AMSBIB
\Bibitem{MalEfi72}
\by V.~I.~Maly{\v\i}, A.~B.~Efimov
\paper Stability loss of a rod in longitudinal impact
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 797--799
\mathnet{http://mi.mathnet.ru/dan36640}
\zmath{https://zbmath.org/?q=an:0252.73014}


Linking options:
  • http://mi.mathnet.ru/eng/dan36640
  • http://mi.mathnet.ru/eng/dan/v202/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019